Inventiones mathematicae

, Volume 97, Issue 2, pp 351–379

The global theory of doubly periodic minimal surfaces

Authors

  • William H. MeeksIII
    • Department of MathematicsUniversity of Massachusetts
  • Harold Rosenberg
    • Department of MathematicsUniversité de Paris 7
Article

DOI: 10.1007/BF01389046

Cite this article as:
Meeks, W.H. & Rosenberg, H. Invent Math (1989) 97: 351. doi:10.1007/BF01389046
Download to read the full article text

Copyright information

© Springer-Verlag 1989